RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vladikavkaz. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vladikavkaz. Mat. Zh., 2005, Volume 7, Number 3, Pages 5–10 (Mi vmj158)  

On Brannan's problem for sufficient sets

A. V. Abaninab

a Rostov State University
b Mathematical Research Laboratory of Institute of Applied Mathematics and Informatics, Vladikavkaz Scientific Centre, RAS, and South-Russian State University of Economics and Service

Full text: PDF file (219 kB)
References: PDF file   HTML file

Bibliographic databases:
UDC: 517.5+517.9
Received: 10.05.2005

Citation: A. V. Abanin, “On Brannan's problem for sufficient sets”, Vladikavkaz. Mat. Zh., 7:3 (2005), 5–10

Citation in format AMSBIB
\Bibitem{Aba05}
\by A.~V.~Abanin
\paper On Brannan's problem for sufficient sets
\jour Vladikavkaz. Mat. Zh.
\yr 2005
\vol 7
\issue 3
\pages 5--10
\mathnet{http://mi.mathnet.ru/vmj158}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2186532}
\elib{https://elibrary.ru/item.asp?id=11620304}


Linking options:
  • http://mi.mathnet.ru/eng/vmj158
  • http://mi.mathnet.ru/eng/vmj/v7/i3/p5

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Владикавказский математический журнал
    Number of views:
    This page:149
    Full text:52
    References:26
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020